# SDR CWQR2005005

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 566 hours
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 68C48
- Condition: Popped
- Location: Fuel Sys
- Part time: 566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT FUSELAGE STATIC DRAIN VALVE NOT FLUSH.  NEW UNIT ORDERED AND INSTALLED, LEAK CHECKED.  DURING REMOVAL OF SUSPECTED BAD PART, ENTIRE CORE POPPED OUT, CONDITION WOULD HAVE DIRECTLY OPENED STATIC SYSTEM.  CORE OF UNIT APPEARS TO BE PRESSED AND GLUED INTO PLACE, VERY LITTLE GLUE RESIDUE APPEARED ON CORE OR BASE. THIS IS A RVSM A/C. ALSO, THE VERBIAGE IN THE IPC REFERS TO IT AS A FUEL DRAIN NOT A STATIC DRAIN.
